# SDR ASAA2020091173161

- Difficulty date: September 7, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,524 hours, 5,543 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TREND DATA STILL SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS WITH EXCESSIVE FAN SCATTER.  GROUNDED - YES.  ACCOMPLISHED TSR STEPS 1-5.  REPLACED 24 SHIMS DUE TO WORN MOLYKOTE COATING & WEAR DOWN TO PARENT METAL.  REPLACED ALL AXIAL STOP PINS ON REAR SPINNER CONE.  REF T/C 78472010 FAN BLADE LUBRICATION.  NO OTHER DEFECTS NOTED.  THIS CLEARS TSR, SEAMC CHRIS NOTIFIED.
